# SDR UPS97822290

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 70 STR 33R END FITTING IS CORRODED AND CRACKED.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-29D AND 51-1-21.
